MathSciNet Relay Station
MathSciNet bibliographic data
MR2302501 20F67 (20F65 20F69 57M07)
Januszkiewicz, Tadeusz; Świa̧tkowski, Jacek Filling invariants of systolic complexes and groups. Geom. Topol. 11 (2007), 727–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement